How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Salar Your Own Question
Dr. Salar
Dr. Salar, Doctor
Category: Medical
Satisfied Customers: 9049
Experience:  Diplomate American Board of Internal Medicine
11855647
Type Your Medical Question Here...
Dr. Salar is online now
A new question is answered every 9 seconds

How long does it take to get statins out of your system after

This answer was rated:

How long does it take to get statins out of your system after being on them 4 years?
the half life of statins is 1.9 hrs . so the medicine is out of system by 8 hrs. The side effects of medicines like elevated liver enzymes , muscle weakness or joint pain can last for 2-3 months.
Customer: replied 7 years ago.
I thank you. After two months of being off simvostatin, I thought my legs would be normal now. My doctor said two months, which is today and I thought it would be a miracle when I got out of bed this am. Thank you. If you find out anything else please e-mail. I'm willing to pay to get back to normal DR.Salar
YOU SHOULD TAKE CO-ENZYME Q 10 . IT HELPS WITH BODYT ACHES/ PAIN FROM STATINS.
Dr. Salar and 5 other Medical Specialists are ready to help you
Customer: replied 7 years ago.
Thank you. XXXXX need a prescription or is it over the counter? I hope I will eventually be able to travel now that I've been retired from teaching and took a cruise to Alaska right after retirement. I had the small stroke 3 months later and my legs have never been the same since the statin. I guess they bother a lot of people. But I never knew they could make a person's legs feel so bad. I have really researched them online in the past 2 months. I am almost an expert too. But I guess first grade was my area of expertise. Keep your fingers crossed for me.
YOU CAN GET IT OVER THE COUNTER AND FROM MOST VITAMIN SHOPS LIKE gnc OR VITAMIN WORLD. I HOPE YOU DO WELL.
Customer: replied 7 years ago.

Dear Dr. Salar,

I hate to bother you again, but no one seems to answer my question about dry mouth. NOTHING I eat has any taste. What could be causing that. My brother who has organ-hardening scleraderma and can't even walk up to his bedroom, has no sense of taste either. I would be glad to pay again to get an answer. Thank you.

 

Barbara Kopac in Stratford, CT

hi again
there can be several causes for dry mouth including sinus congestion/ allergies, acid reflux, mucositis or nerve damage and connective tissue diseases like keratoconjuctivitis. you should use mouth was daily. start taking prilosec otc with cimetidine /ranitidine. use soft diet. use normal saline to keep nostrils open and take zyrtec/claritin. using a chewing gum should help keep the mouth moist. if problem persist see your doctor for test.
Dr. Salar and 5 other Medical Specialists are ready to help you
Customer: replied 7 years ago.
I do all the above except prilosec. Is that a prescription? Thanks so much. Have a nice weekend. It's absolutely beautiful here.
Customer: replied 7 years ago.
Thank you so much for answering so quickly. I do take claritin for my allergies (I am going to try zyrtec next. The mold and pollen are very bad here this year. I do use a mouth wash. I can't chew gum, but I suck on peppermint candy. Is prilosec otc a prescription?
PRILOSEC IS OVER THE COUNTER . YOU CAN GET IT FROM WALMART ,CVS OR WALGREENS.